An Approximation for the Test of the Equality of the Smallest Eigenvalues of a Covariance Matrix
Abbreviated Journal Title
Commun. Stat.-Theory Methods
Keywords
Asymptotic distribution; Likelihood ratio test; Test of sphericity; Statistics & Probability
Abstract
A limiting distribution of the likelihood ratio statistic for the test of the equality of the q smallest eigenvalues of a covariance matrix is obtained. This distribution can be used as an alternative to the chi-squared distribution which is usually used with this test. It is shown that this new method yields reasonable significance levels for those situations in which the chi-squared approximation is inadequate.
Journal Title
Communications in Statistics-Theory and Methods
Volume
41
Issue/Number
24
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
4439
Last Page
4443
WOS Identifier
ISSN
0361-0926
Recommended Citation
"An Approximation for the Test of the Equality of the Smallest Eigenvalues of a Covariance Matrix" (2012). Faculty Bibliography 2010s. 3264.
https://stars.library.ucf.edu/facultybib2010/3264
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]